IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Component efficient solutions in line-graph games with applications

  • René Brink

    ()

  • Gerard Laan

    ()

  • Valeri Vasil’ev

    ()

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://hdl.handle.net/10.1007/s00199-006-0139-x
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Springer in its journal Economic Theory.

Volume (Year): 33 (2007)
Issue (Month): 2 (November)
Pages: 349-364

as
in new window

Handle: RePEc:spr:joecth:v:33:y:2007:i:2:p:349-364
Contact details of provider: Web page: http://link.springer.de/link/service/journals/00199/index.htm

Order Information: Web: http://link.springer.de/orders.htm

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Hamers, H.J.M., 1995. "Sequencing and delivery situations : A game theoretic approach," Other publications TiSEM f2cbf2cf-aa4e-4f9d-b46d-7, Tilburg University, School of Economics and Management.
  2. Ichiishi, Tatsuro, 1981. "Super-modularity: Applications to convex games and to the greedy algorithm for LP," Journal of Economic Theory, Elsevier, vol. 25(2), pages 283-286, October.
  3. MANIQUET, François, . "A characterization of the Shapley value in queueing problems," CORE Discussion Papers RP -1662, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  4. Le Breton,Michel & Owen,Guillermo & Weber,Shlomo, 1991. "Strongly balanced cooperative games," Discussion Paper Serie A 338, University of Bonn, Germany.
  5. Yair Tauman & Naoki Watanabe, 2007. "The Shapley Value of a Patent Licensing Game: the Asymptotic Equivalence to Non-cooperative Results," Economic Theory, Springer, vol. 30(1), pages 135-149, January.
  6. Borm, P.E.M. & Fernández, C. & Hendrickx, R.L.P. & Tijs, S.H., 2005. "Drop out monotonic rules for sequencing situations," Other publications TiSEM d0642261-4e55-45ca-9b23-6, Tilburg University, School of Economics and Management.
  7. repec:ner:tilbur:urn:nbn:nl:ui:12-154189 is not listed on IDEAS
  8. repec:ner:tilbur:urn:nbn:nl:ui:12-154197 is not listed on IDEAS
  9. Curiel, I. & Potters, J.A.M. & Rajendra Prasad, V. & Tijs, S.H. & Veltman, B., 1993. "Cooperation in one machine scheduling," Other publications TiSEM 9c5ceec5-2080-4b5c-98d5-0, Tilburg University, School of Economics and Management.
  10. Borm, P.E.M. & van den Nouweland, C.G.A.M. & Tijs, S.H., 1994. "Cooperation and communication restrictions : A survey," Other publications TiSEM 513999f5-0c87-4204-a1ff-9, Tilburg University, School of Economics and Management.
  11. Gilles, Robert P & Owen, Guillermo & van den Brink, Rene, 1992. "Games with Permission Structures: The Conjunctive Approach," International Journal of Game Theory, Springer, vol. 20(3), pages 277-93.
  12. repec:ner:tilbur:urn:nbn:nl:ui:12-154192 is not listed on IDEAS
  13. Greenberg, Joseph & Weber, Shlomo, 1986. "Strong tiebout equilibrium under restricted preferences domain," Journal of Economic Theory, Elsevier, vol. 38(1), pages 101-117, February.
  14. Curiel, I. & Potters, J.A.M. & Rajendra Prasad, V. & Tijs, S.H. & Veltman, B., 1994. "Sequencing and cooperation," Other publications TiSEM be67f9e9-7a4a-47f1-9fb9-7, Tilburg University, School of Economics and Management.
  15. repec:ner:tilbur:urn:nbn:nl:ui:12-171917 is not listed on IDEAS
  16. repec:dgr:kubcen:200251 is not listed on IDEAS
  17. Graham, Daniel A & Marshall, Robert C & Richard, Jean-Francois, 1990. "Differential Payments within a Bidder Coalition and the Shapley Value," American Economic Review, American Economic Association, vol. 80(3), pages 493-510, June.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:33:y:2007:i:2:p:349-364. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)

or (Christopher F Baum)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.